I was placed on Victoza (0.6mg) for a week and had severe nausea and stopped urinating. I was also badly constipated. I called my doctor and he had me stop taking it. Things went back to normal. I am having Blood/Chem panels drawn this week. I am Type II, 9 yrs, 61 yr.old- on Levemir 20u +/-, 0.25mg Levothyroxine for hypothyroidism, and 5mg Norvasc as a preventive (do not have High BP) Has anyone had a similar experience ?
Welcome to the site ctpalmer & sorry no one has answered your question. Too bad the victoza did not work for you. Are you on any other type 2 diabetic med like glyberide or metaformin? Those two work well together. It could be that your thyroid problem & the victoza caused you the problem. I am giving you the link to read about this med. Hope it is helpful to you. Good luck & best wishes...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2012 • 1 answer
Posted 27 Sep 2012 • 2 answers
Could victoza cause highT4 ,total thyroxine and low TSH 3rd generation. Has anyone lost their sense?
Posted 25 Sep 2014 • 1 answer
Posted 9 Feb 2015 • 1 answer
Posted 26 Aug 2015 • 0 answers